# SDR YENA201901220040

- Difficulty date: January 22, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 53,107 hours, 18,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 780396
- Condition: Discharged
- Location: Cabin
- Part time: 13,648 hours, 5,088 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1973, EWR-TPA. EMERGENCY LIGHT FAILS TEST; REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM 33-51-38 OPS CKS GOOD FIN 11WL AND 13WL.
